# SDR DALA2023101108340

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION SPIGOT BALL JOINT BEARING ON LH PYLON. CORRECTIVE ACTION: INSTALLED NEW SPIGOT BALL JOINT ON LH PYLON AS PER A320 FAM AMM 54-51-41-400-001-A. (0011067)
